Differentiability of Lipschitzian mappings between Banach spaces
Aronszajn, N.
Studia Mathematica, Tome 54 (1976), p. 147-190 / Harvested from The Polish Digital Mathematics Library
Publié le : 1976-01-01
EUDML-ID : urn:eudml:doc:218045
@article{bwmeta1.element.bwnjournal-article-smv57i1p10bwm,
     author = {N. Aronszajn},
     title = {Differentiability of Lipschitzian mappings between Banach spaces},
     journal = {Studia Mathematica},
     volume = {54},
     year = {1976},
     pages = {147-190},
     zbl = {0342.46034},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv57i1p10bwm}
}
Aronszajn, N. Differentiability of Lipschitzian mappings between Banach spaces. Studia Mathematica, Tome 54 (1976) pp. 147-190. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv57i1p10bwm/